# SDR DALA2024052905618

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 79,308 hours, 34,012 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: Malfunctioned
- Location: R1 Armed
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

SHIP 688 R1 EXIT ARMED LIGHT WENT DARK ONCE LANDING GEAR EXTENDED. CORRECTIVE ACTION: OPERATED ARMING LEVER SEVERAL TIMES SLIDE LIGHT OPS NML. (5882726)
